Divisibility of class numbers of imaginary quadratic fields whose discriminant has only three prime factors

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We prove the existence of infinitely many imaginary quadratic fields whose discriminant has exactly three distinct prime factors and whose class group has an element of a fixed large order. The main tool we use is solving an additive problem via the circle method.

Original languageEnglish
Pages (from-to)36-63
Number of pages28
JournalActa Mathematica Hungarica
Volume137
Issue number1-2
DOIs
Publication statusPublished - 1 Sep 2012
Externally publishedYes

Keywords

  • 11P55
  • 11R29
  • circle method
  • class number
  • quadratic field

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Divisibility of class numbers of imaginary quadratic fields whose discriminant has only three prime factors'. Together they form a unique fingerprint.

  • Cite this